# SDR AALA20180312001

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 98,615 hours, 15,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE COCKPIT EMERGENCY LIGHT ASSEMBLY IAW MM 33-51-02 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
